ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Ahmadi, P."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ahmadi, P. (2010) On groups acting by cohomogeneity one on the Euclidean space IRn. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (3). pp. 41-46. ISSN 00002-3043

This list was generated on Mon Aug 20 20:30:54 2018 AMT.